# SDR UALA2011030701085

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 79,455 hours, 12,841 cycles
- Engine: Pwa PW4060
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PAX WINDOW NR 13 FROM FWD HAS SIGNS OF LIGHTNING STRIKE DAMAGE.  REMOVED WINDOW AND REVEAL AT SEAT 8K.     REPLACED WINDOW PER MM.
